# SDR SWAA2017121918554

- Difficulty date: November 2, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT BS 277, STR 5L.  REPAIRED CLIP PER ER AND EA.
